# SDR DHL2003745019

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SMOOTH LANDING AND DURING MINIMAL BRAKING ROLLOUT, NOSE STRUT FELT TO BOTTOM OUT AND FORWARD ENTRY DOOR LIGHT ILLUMINATED.  AIRCRAFT STOPPED AND DOOR CHECKED BY S/O.  HANDLE NOT FULLY DOWN AND LOCKED.  SERVICED NOSE STRUT AS REQUIRED IAW B727 M/M 12-15-24.  NO LEAKS NOTED.  ADJUSTED ENTRY DOOR FOR SOFT UNLATCHING IAW B727 M/M 52-11-01.  NO DEFECTS NOTED.
